# SDR SWIA2020012147838

- Difficulty date: December 4, 2019
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 36,027 hours, 34,090 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 601R3119992
- Condition: Chafed
- Location: Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* RIGHT WING TO BODY INBOARD AT STUB FAIRING, MULTIPLE CHAFE MARKS.      (C-CHECK)   RO:1/17/2020REPLACED CHAFED R/H STUB FAING ASSY. WITH NEW FAIRING ASSY AND HARDWARE. REF CRJ-200 SRM CRJ-200 SRM, CRJ-200 SRM REF CRJ-200 SRM AND DRW, PERFORMED CLEARANCE CHECK OF R/H INBD FLAP AND REPLACEMENT STUB FAIRING, CLEARANCE CHECKED GOOD REF CRJ-200 AMM RESTORED FINISH TO R/H STUB FAIRING REF SRM. SEE CONTINUATION FOR DETAILS.
